MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. HEMO-FLOW; CATHETER, HEMODIALYSIS, IMPLANTED

MEDICAL COMPONENTS, INC. HEMO-FLOW; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number DHFS 28
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Red end of tunnel hd catheter flushed well, but upon trying to put yellow end caps they would not thread on despite numerous attempts, faulty threads.No harm to patient.

Brand Name
HEMO-FLOW
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key21167509
Report Number21167509
Device Sequence Number4276326
Product Code MSD
UDI-Device Identifier00884908140996
UDI-Public(01)00884908140996
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/14/2025
Report Date (Section F) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDHFS 28
Device Catalogue NumberDHFS 28
Device Lot NumberMRMN940
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Date Report Sent to FDA01/14/2025